MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire entrapment occurred.A 135/10 renegade hi-flo kit was selected for use in a right hepatic artery.During the procedure, it was noted that the guidewire was stuck.When the microcatheter was withdrawn, a mark of being kinked was noted at the tip of the microcatheter.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
H6 - device codes: corrected to 'entrapment of device' from 'positioning problem' device evaluated by mfr: the device was returned for evaluation.Inspection of the device revealed two slight shaft kinks.A guidewire insertion test was performed.The complaint was not confirmed for any advancing issues; however, there was damage that could have contributed to the reported complaint event.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that guidewire entrapment occurred.A 135/10 renegade hi-flo kit was selected for use in a right hepatic artery.During the procedure, it was noted that the guidewire was stuck.When the microcatheter was withdrawn, a mark of being kinked was noted at the tip of the microcatheter.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.Product analysis completed on 22may2024.Returned product consisted of a renegade hi-flo micro-catheter.Inspection of the device revealed two slight shaft kinks.A guidewire insertion test was performed.The complaint was not confirmed for any advancing issues; however, there was damage that could have contributed to the reported complaint event.No other issues were identified with the device and no patient complications were reported.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19093377
Report Number2124215-2024-18569
Device Sequence Number12687464
Product Code KRA
UDI-Device Identifier08714729280774
UDI-Public08714729280774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0032202760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient Weight68 KG